Eccentric domination number of some cycle related graphs

S. K. Vaidya, D. M. Vyas

Abstract


In a graph G, a vertex u is said to be an eccentric vertex of a vertex v if the distance between u and v is equals to the eccentricity of vertex v. A dominating set D of a graph G=(V,E) is said to be an eccentric dominating set if for every v∈V−D, there exists at least one eccentric vertex of v in D. The minimum cardinality of the minimal eccentric dominating sets of graph G is said to be eccentric domination number, denoted by γed(G). The eccentric domination numbers of some cycle related graphs have been investigated.

Full Text: PDF

Published: 2021-10-04

How to Cite this Article:

S. K. Vaidya, D. M. Vyas, Eccentric domination number of some cycle related graphs, J. Math. Comput. Sci., 11 (2021), 7728-7753

Copyright © 2021 S. K. Vaidya, D. M. Vyas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS